# SDR I5PA2022111375702

- Difficulty date: November 13, 2022
- Submitted: November 26, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,658 hours, 33,783 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Part number: 36144007
- Part serial: 10F0432
- Condition: Faulted
- Location: Apu Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLT. NO. MGE710. ESI - APU PNEUMATICS INOP, ECU FLAGGED FLOW SENSING MODULE. REMOVED AND REPLACED FLOW SENSING MODULE.
